MAUDE Adverse Event Report: ARTHREX, INC. FW,BPB #2 SUTR,BLU W/NDL; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. FW,BPB #2 SUTR,BLU W/NDL; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number FW,BPB #2 SUTR,BLU W/NDL
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during an acl btb, when the surgeon was using the scorpion forceps and when passing the needle, the ar-7200 broke.All fragments were removed and the case was completed by using another ar-7200 without further issue.

Brand Name
FW,BPB #2 SUTR,BLU W/NDL
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11393415
Report Number1220246-2021-02639
Device Sequence Number11542616
Product Code GAT
UDI-Device Identifier00888867041264
UDI-Public00888867041264
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberFW,BPB #2 SUTR,BLU W/NDL
Device Catalogue NumberAR-7200
Device Lot Number23093
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2021
Initial Report FDA Received Date03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1